# SDR CA120113005

- Difficulty date: October 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270402
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IN PRODUCTION FLIGHT TEST (TOUCH AND GO) PILOTS DECLARED THAT PROXIMITY SYSTEM CYAN FAULT HAS BEEN POSTED DURING GEAR TRANSIT ON UP AND DOWN SELECTION. NO EMEGENCY WAS DECLARED AND A/C LANDED WITHOUT INCIDENT.THE PSEU WAS REPLACED AND SYSTEM TESTED NO FAULT FOUND.
